It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Knee & Hip Problems Message Board


Knee & Hip Problems Board Index


I had a cortizone injection in the doctors office followin TKR. After 3 weeks the shot wore off, so he scheduled a knee manipulation did 7 injections in my knee and another cortizone injection to the hip, that one lasted 4 days. After 1 month I'm still in pain with the hip,tremendous swelling in the leg, my TKR was done 3/13/2009 and here we are 10/14/09 now today I was told that the therapy and the pain in my hip and the swelling may be due to something putiing a strain on my back. I've been limping on my left leg for 22 months now, Lortab does nothing but make me woozie, Naproxin sodium 500 milligrams do nothing but constipate me. If anyone can tell me what is going on please do.





All times are GMT -7. The time now is 01:05 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!